About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 872826, 21 pages
http://dx.doi.org/10.1155/2012/872826
Research Article

Robust Tracking Control for Switched Fuzzy Systems with Fast Switching Controller

1School of Information Engineering, Shenyang University, Shenyang 110044, China
2School of Electronic and Information Engineering, Dalian University of Technology, Dalian 116023, China

Received 30 August 2012; Revised 27 October 2012; Accepted 12 November 2012

Academic Editor: Wudhichai Assawinchaichote

Copyright © 2012 Hong Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Yang, Le Zhang, and Xiaodong Liu, “Robust Tracking Control for Switched Fuzzy Systems with Fast Switching Controller,” Mathematical Problems in Engineering, vol. 2012, Article ID 872826, 21 pages, 2012. doi:10.1155/2012/872826